# SDR IPXA2024040999046

- Difficulty date: March 27, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,264 hours, 22,526 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50055
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  THE CROSS-FLOOR SUPPORT TIE AT STA 1060 LBL ZERO HAS INITAIL SIGNS OF CORROSION.  DOT 39-03 AUDIT COMPLETE
